| Model Number |
M00545920 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was being prepared for use in a procedure to be performed on (b)(6) 2025.During preparation, the balloon burst.The procedure was completed with another hurricane rx dilatation balloon.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated before use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.
Additional Manufacturer Narrative
Block h2 (additional information): block b5 (describe event or problem), block e1 (initial reporter address and zip/post code), and block h6 (device codes) have been updated.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was being prepared for use in a procedure to be performed on (b)(6) 2025.During preparation, the balloon burst.The procedure was completed with another hurricane rx dilatation balloon.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated before use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.***additional information received on july 02, 2025*** it was reported that the type of procedure performed was endoscopic papillary balloon dilation (epbd), and the anatomy location was at the common bile duct.It was reported that the balloon was not pre-inflated outside the patient and no piece of the balloon detached inside the patient.